Top answers from doctors based on your search:
Disclaimer

can i stop taking Methylprednisolone if the pain is gone

A 22-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No sudden stop: You need to speak with your doctor. With recurrent asthma i would suggest consultations with both an allergist and a pulmonologist.
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Don't: Don't stop medol abruptly but you must consult an allergist or pulmonologist to achieve better control of your asthma.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old female asked:
Dr. Harold Fields
61 years experience Family Medicine
Steroids: Medrol (methylprednisolone) dose pack is a steroid and it makes you feel hungry this is probably what your feeling at this time there is nothing to ... Read More
1
1 thank
Dr. Gustavo Carbone
19 years experience Rheumatology
Yes it will stop: Steroids have many side effects, in the short term like the ones you are taking the most common side effects are weight gain with increase appetite, c ... Read More
A 46-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No enough info: Itching from what cause? What dose od Medrol (methylprednisolone) are you taking? One cannot answer your question without specifics.
A 20-year-old male asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Depends..: Why are you taking is important to know.....to answer your query.
A 32-year-old female asked:
Dr. Timothy Silver
24 years experience Physical Medicine and Rehabilitation
Discuss with MD: You should always finish the Medrol (methylprednisolone) pack in its entirety as directed. (unless you are having a reaction and told to stop). Your ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: Especially if it is making you miserable. There are safer and perhaps even more effective treatment for a right shoulder pain than 4 mg methylprednis ... Read More
1
1 thank
A 23-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Already answered?: But will repeat - highly unlikely that Medrol (methylprednisolone) is causing your itching . If you are on a Medrol (methylprednisolone) dospak howeve ... Read More
A 20-year-old female asked:
Dr. Rick Pospisil
Specializes in Orthopedic Surgery
Depo medrol (methylprednisolone): Surgery can proceed , your surgeon should be aware that u had that injection
A 20-year-old female asked:
Dr. Martin Morell
29 years experience Rheumatology
The pack: Will help with some of the inflammation, immune suppression occurs typically with much higher doses for longer time, you should be fine.
A 41-year-old female asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Yes, but: If delay was >2 days, and are not having worsening symptoms from what got you put on the Medrol (methylprednisolone) pack, then probably do not nee ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month